MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue.It was reported that the up arrow, down arrow and ok/enter buttons were under-responsive.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission 13-sep-2018 device evaluation: the device has been returned and evaluated by product analysis on 28-aug-2018 with the following findings: the keypad was found to be fully intact; no peeling or damage was observed.During testing, all of the keypad buttons were found to respond appropriately.The keypad cover was opened and there was no evidence of contamination found under any of the key contacts.The pump¿s cover was removed and no damage or moisture was observed to the keypad flex/connector or other internal components.The keypad latch was found to be fully closed and undamaged.The original complaint of keypad button response issue was unable to be duplicated during investigation.There was no defect found.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7792913
Report Number2531779-2018-15099
Device Sequence Number13776342
Product Code OYC
UDI-Device Identifier10840406100266
UDI-Public10840406100266
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Was the Report Sent to FDA? Yes
Device Age22 MO
Initial Date Received by Manufacturer 07/29/2018
Supplement Date Received by Manufacturer07/29/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight160